Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Short menstrual cycle, unprotected sex, no menstrual bleeding after withdrawing Primolut-N. Reason?

I am 39 years old female.these days my cycle goes in 26 days.Earlier it was 28 days cycle. On 22nd day of last cycle I had an unprotected sex. I have stared to feel early signs of pregnancy. I started to take Primolut-N tablet from 28th day of cycle and after taking 2 tablets / day for 7 days stopped it. But after 2 days of withdrawal my menstrual bleeding not yet started. please suggest.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there.

Thanks for writing.

Unprotected intercourse can result in unwanted pregnancy.
If you are pregnant, then Primolut-N will not help you in anyway in inducing periods.

Instead having no periods after withdrawal of such tablets, itself suggest that you could be pregnant.

You should first do a urine test for pregnancy.

If it is negative then you need to meet your gynecologist for proper evaluation.

Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor